Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Leg aches at night. Taking waffarin, plavix, natural products like vitamin e, omega3. How to thin my blood?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I have a leg aches at night. My Dr. thinks it is related the thickness of the blood. So, I am taking Waffarin or one large aspirin at night. It helps. But I want to live without taking waffarin or aspirin. I am taking Plavix, Simvastatin 40 mg and Amlodipine 10 mg daily. I am taking all kinds of natural health products like Nattokinas, Vitamin E, Co-q 10, Omega 3, vitamin D, multivitamins for woman, female hormone blend sp-7c, Zyflamend whole body and more. I really have to thin my blood to get rid of my leg pains. I am planning to see the Doctor. What kind of Doctor should I see ? I really thank your helps.
Posted Thu, 16 May 2013 in General Health
Answered by Dr. Mahesh Koregol 1 hour later

Thanks for your query.

I read your query and I understand your concerns.

Following is my reply:

1) You need to take aspirin. Warfarin might be adjusted. Since you had a stroke, there are chances of having it again and might be worse this time.

2) You can consider stopping some of the vitamin tablets as you dont need so many and even stopping female hormone blend as they are not required for you considering your health. Please take a second opinion on these.

3) I suggest you see a cardiologist who will be able to modify you blood thinning drugs.

I hope I answered your query.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Leg aches at night. Taking waffarin, plavix, natural products like vitamin e, omega3. How to thin my blood? 19 hours later


Thank you for your sugestions. I would like to know your suggestions to solve the blood thinning way using the food and drinks. Yes, I will see the cardiorogist soon. I would like to have a good mood, so I am taking female holmone natural product. In the past, my Doctor tried to give me the female holmone. I am so happy I refused it. I could have a breast cancer. I want to be healthy using the natural health products.


Answered by Dr. Mahesh Koregol 3 hours later

Thanks for the detailed information.

There are no food or drink which can actually thin the blood. You might have read many things or internet but they are absolutely false and it cannot be done by food or drink.

If you believe you have breast cancer please get examined by your doctor in next visit which should not be difficult. It will put your mind at ease to know you dont have cancer.

Its good stay healthy the natural way. Thats why I adviced you to cut too many vitamin suppliments as they are medicines which are really not necessary.

I hope I made you clear now.

Dr. Mahesh Koregol
Above answer was peer-reviewed by
Follow-up: Leg aches at night. Taking waffarin, plavix, natural products like vitamin e, omega3. How to thin my blood? 11 hours later

Dear Dr. Koregol,

I need something to ease my emotion. My Dr. wanted to give me an estrogen. I refused to do it. I am 74 years lady and I want to be nice to my husband even he is not nice. As a Christian, we can be very nice to every one. But the female holmone lacks, it is not easy. So, I should eat and drink more organic soy related good things instead taking Female Hormone blend SP-7C ? My Chinese Dr. told me ok to take it.

I will check with my Doctor and try to delete some health products. I will see a cardiologist too. Thank you for all your help.



Answered by Dr. Mahesh Koregol 18 minutes later

I am happy that you refused estrogen. Unnecessary hormonal treatments are not warranted.

You can eat soy which is not harmful and is good for your health instead of hormone blend.

I am happy that I was useful for you. Please accept my answer and write a review.

Dr.Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor